# SDR SWAA2021042661067

- Difficulty date: March 31, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 53,548 hours, 31,478 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Support Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRONT SPAR SUPPORT ANGLE LOCATED AT BS 1016 BETWEEN STR 2R AND 2L EXTERNAL FUSELAGE AT VERTICAL STABILIZER. REPLACED FRONT SPAR SUPPORT ANGLE PN 176A3101U26 LOC AT BS 1016 BTW STR 2R AND STR 2L EXTERNAL FUSELAGE AT VERTICAL STABILIZER IAW B737700 SRM 514002 AND DWG 176A3101 REV
